Atatürk Üniversitesi Atatürk Üniversitesi
Ara
Yayınlara dön
Makale Derleme Uluslararası 2012

A variational technique for optimal boundary control in a hyperbolic problem

Murat Subaşı, Yeşim Akbulut, Ahmet Kaar

APPLIED MATHEMATICS AND COMPUTATION Cilt 218 · Sayı 12 · ss. 6629–6636 · 01.02.2012
DOI ile aç

Özet

We investigate the problem of controlling the boundary functions in a one dimensional hyperbolic problem by minimizing the functional including the final state. After proving the existence and uniqueness of the solution to the given optimal control problem, we get the Frechet differential of the functional and give the necessary condition to the optimal solution in the form of the variational inequality via the solution of the adjoint problem. We constitute a minimizing sequence by the method of projection of the gradient and prove its convergence to the optimal solution. (C) 2011 Elsevier Inc. All rights reserved.

Anahtar kelimeler

Variational methods Optimal boundary control Hyperbolic problem

Atıf için künye

Subaşı, M., Akbulut, Y., & Kaar, A. (2012). A variational technique for optimal boundary control in a hyperbolic problem. APPLIED MATHEMATICS AND COMPUTATION, 218(12), 6629–6636. https://doi.org/10.1016/j.amc.2011.12.053

BibTeX
@article{subasi2012-74373,
  author = {Subaşı, Murat and Akbulut, Yeşim and Kaar, Ahmet},
  title = {A variational technique for optimal boundary control in a hyperbolic problem},
  journal = {APPLIED MATHEMATICS AND COMPUTATION},
  year = {2012},
  volume = {218},
  number = {12},
  pages = {6629--6636},
  issn = {0096-3003},
  doi = {10.1016/j.amc.2011.12.053},
  url = {https://akademik.atauni.edu.tr/yayinlar/74373-a-variational-technique-for-optimal-boundary-control-in-a-hyperbolic-problem}
}